# SDR DHL200072004

- Difficulty date: October 31, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 2588369903
- Part serial: 70031011
- Condition: Failed
- Location: Rt Side
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O ADI FAILED DURING TAXI.  REMOVED AND REPLACED F/O ADI PER M/M 34-22-01, OPS CHK GOOD.
